# SDR DJFA2007090

- Difficulty date: August 8, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N425CW
- Make and model: Beech 400A
- Aircraft serial: RK345
- Aircraft time: 3,877 hours, 3,418 cycles
- Engine: Pwa JT15D5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE2463739G0166
- Condition: Failed
- Location: Hyd System
- Part time: 3,877 hours, 3,418 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, CREW NOTED HYDRAULIC FLUID AT THE LT TR AREA.  MAINTENANCE FOUND THE HYDRAULIC LINE FOR THE TR ACTUATOR STOW PRESSURE TO HAVE BURST.  THE LINE WAS REPLACED
